Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Could Recurring Swelling In Lymph Nodes Indicate?

I have been taking ACE inhibitors for blood pressure and have developed a throat irritation. I have no problem swallowing or breathing and my throat is not sore but just irritating. My lymph nodes swell then go down at night when I am in bed, They are not hard - but just soft swelling. Is this usual ?What should I do - I am 51 with a giid medical history
Mon, 2 Apr 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Lymphadenopathy with throat irritation may be due to Infection or reactionary to scalp, face infection. Unless examination is done it is difficult to say what it is.

Pharyngitis, tonsillitis, folliculitis, acne, chalazion and boils may cause this problem. Please consult your doctor, he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Recent questions on Ace inhibitor


Loading Online Doctors....
What Could Recurring Swelling In Lymph Nodes Indicate?

Hello, Lymphadenopathy with throat irritation may be due to Infection or reactionary to scalp, face infection. Unless examination is done it is difficult to say what it is. Pharyngitis, tonsillitis, folliculitis, acne, chalazion and boils may cause this problem. Please consult your doctor, he will examine and treat you accordingly. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu